Vol. 72, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Another note on Eberlein compacts

Ernest A. Michael and Mary Ellen Rudin

Vol. 72 (1977), No. 2, 497–499
Abstract

An Eberlein compact is a compact space that can be embedded in a Banach space with its weak topology. It is shown that: If X is compact and if X = M1 M2 with M1 and M2 metrizable, then M1 M2 is metrizable and X is an Eberlein compact. This answers a question of Arhangel’skiǐ.

Mathematical Subject Classification 2000
Primary: 54C25
Secondary: 46B99
Milestones
Received: 20 May 1977
Published: 1 October 1977
Authors
Ernest A. Michael
Mary Ellen Rudin